# SDR DHL2007781001

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Bs 219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S WINDSHIELD EXT, O/B POST UPPER CORNER IS CRACKED.  GAINED ACCESS AS REQ TO ACCOMPLISH REPAIR.  STOP DRILLED CRACK, .250" HOLE, PER B727 SRM 51-10-1.  VERIFIED CRACK TERMINATION, HFEC METHOD, PER B727 SDT MAN PT 6, 51-00-00.  FABRICATED REPAIR DOUBLER FROM 2024-T0, .090" BY 9" BY 7", PO NR 991753, PER B727 SRM 53-30-3 FIG 8.  HEAT TREATED DOUBLER TO T4 CONDITION PER FASI FORM FAS0113 REV 6.  TREATED, PRIMED, AND INSTALLED DOUBLER PER B727 SRM 51-10-2, AND 53-30-3 FIG 8.  RETURNED AREA TO NORMAL.
